Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Used betnovate-n cream on face for pigmentation problem. Skin not evenly toned. Any other non-steroidal cream?

hello doctor,im a female. i used to use betnovate-n cream on my face(alomost 3+ yrs) only at night, in minimum quantity for pigmentation problem on my face well it did give out good results but later i got to know that its steroidal cream and i should stop using tht cream. Thank God that it didnt spoil my skin tht badly after i stopped using it..its been 1 and half yr tht i stooped using it however my skin on the face i not very even toned. n i do see very light pigmentation on the face(well its not very dark but its there) could u plz suggest wht cream i sud use? however i have been using kojiglo n yugard cream(suggested by the oliva clinic dermatolagist) on the face every alternate night. plz let me know which the best non-steriodal cream for pigmentation and plz let me know if kojiglo n yugard are good creams.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  967
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to hcm.
betnovate-n cream over face is not good.
its a potent steroid and it has many side effets specialy over the facial skin.
acne,thinning of skin,rosacea etc may happen due to it.
i have seen many cases who damaged their skin completely due to betnovate use.
it should not be stopped should be gradualy tapered.
as you have asked about kojiglo and yugard, these are good.
you can use them without those side effects.
it may take long time to have the effect.
dont loose hope.
apply regularly under supervision of your dermatologist.
dont wory.
good luck

Answered: Tue, 19 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor